A parametric reconstruction of the deceleration parameter

Mamon, Abdulla Al and Das, Sudipta (2017) A parametric reconstruction of the deceleration parameter. European Physical Journal C, 77 (7). pp. 495-503. ISSN 14346044

[img] PDF
A parametric reconstruction of the deceleration parameter.pdf
Restricted to Registered users only

Download (679kB) | Request a copy
Official URL: https://link.springer.com/

Abstract

The present work is based on a parametric reconstruction of the deceleration parameter q(z) in a model for the spatially flat FRW universe filled with dark energy and non-relativistic matter. In cosmology, the parametric reconstruction technique deals with an attempt to build up a model by choosing some specific evolution scenario for a cosmological parameter and then estimate the values of the parameters with the help of different observational datasets. In this paper, we have proposed a logarithmic parametrization of q(z) to probe the evolution history of the universe. Using the type Ia supernova, baryon acoustic oscillation and the cosmic microwave background datasets, the constraints on the arbitrary model parameters q0 and q1 are obtained (within 1σ and 2σ confidence limits) by χ2-minimization technique. We have then reconstructed the deceleration parameter, the total EoS parameter ωtot, the jerk parameter and have compared the reconstructed results of q(z) with other well-knownparametrizations of q(z). We have also shown that two model selection criteria (namely, the Akaike information criterion and Bayesian information criterion) provide a clear indication that our reconstructed model is well consistent with otherpopular models.

Item Type: Article
Uncontrolled Keywords: dark energy, data analysis, parametrization
Subjects: Departments at MU > Manipal Centre for Natural Sciences
Depositing User: MCNS Editor
Date Deposited: 19 Aug 2017 07:38
Last Modified: 19 Aug 2017 07:38
URI: http://eprints.manipal.edu/id/eprint/149549

Actions (login required)

View Item View Item